A proof of Beigel's cardinality conjecture

Journal of Symbolic Logic 57 (2):677-681 (1992)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
30 (#385,907)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Classical Recursion Theory.Peter G. Hinman - 2001 - Bulletin of Symbolic Logic 7 (1):71-73.

Add more references

Similar books and articles

A New Proof of Friedman's Conjecture.Liang Yu - 2011 - Bulletin of Symbolic Logic 17 (3):455-461.
On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.
Kueker's Conjecture for Stable Theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
Proof of a Conjecture of Goodman.N. J. Fine - 1954 - Journal of Symbolic Logic 19 (1):41-44.